# SDR CALA0200594

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: #7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NSPECTION FOUND L/H WING #7 SLAT SKIN DENTED IN LEADING EDGE. REPAIRED IAW ECRA 5750-03106.
